Mathematics Department

Dallon, John




Email: dallon@mathematics.byu.edu
Office: 344 TMCB
Phone Number: (801) 210-9403
Fax Number: (801) 422-0504
Visit Personal Website

Publications:
  • Using a mathematical model of cadherin-based adhesion to understand the function of the actin cytoskeleton, Physical Review E, 79 (2009).
  • Current Opinion in Colloid & Interface Science, 15 (2010), 24-31.
  • Multiscale Modeling of Cellular Systems in Biology, Current Opinion in Colloid and Interface Science, Current Opinion in Colloid and Interface Science, (2010).
  • Differences in the Mechanism for Myofibroblasts and Vascular Smooth Muscle Cell Populated Collagen Lattice Contraction, Journal of Cellular Biochemistry, 111 (2010), 362-369.
  • Understanding Streaming in Dictyostelium discoideum: Theory vs. Experiments, Bulletin of Mathematical Biology, (2011).